Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What medicine can I take to stop fainting during periods ?

15 year old, menstruation causes fainting , physician says low bp and to increase sodium intake, what other things can help this symptom?
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for choosing health care magic. Your condition could be because of low blood pressure as your physician. But low hemoglobin will aggravate the problem. Get your complete blood cell count. If you have low hemoglobin start taking iron supplements. Jaggery is the rich source of iron. Keep yourself hydrated and have a nutricious diet. Take the advise from your physician as well.
Answered: Fri, 8 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
The menstrual bleeding is not so acute so as to cause immediate low B.P. you must be having low haemoglobin, anaemia alongwith. You need to take iron supplements and high protein diet to recover. Alongwith take plenty of fluids during your periods.
Dr. Rakhi Tayal
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor